# SDR UIEA200700098

- Difficulty date: February 28, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N505MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21251
- Aircraft time: 94,762 hours, 20,738 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 875
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/DECK LT SIDE STA 875, STR9L FOUND CRACKED.  STRINGER REPAIRED AS PER SRM 53-10-03, FIG.4
